Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 359297, 11 pages
http://dx.doi.org/10.1155/2010/359297
Research Article

A Note on Improved Homotopy Analysis Method for Solving the Jeffery-Hamel Flow

1Department of Mathematics, University of Swaziland, Private Bag 4, Kwaluseni M201, Swaziland
2School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01 Scottsville 3209, Pietermaritzburg, South Africa
3Department of Mathematics, University of Venda, P Bag X5050, Thohoyandou 0950, South Africa

Received 13 September 2010; Revised 19 November 2010; Accepted 16 December 2010

Academic Editor: Oded Gottlieb

Copyright © 2010 Sandile Sydney Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sandile Sydney Motsa, Precious Sibanda, Gerald T. Marewo, and Stanford Shateyi, “A Note on Improved Homotopy Analysis Method for Solving the Jeffery-Hamel Flow,” Mathematical Problems in Engineering, vol. 2010, Article ID 359297, 11 pages, 2010. https://doi.org/10.1155/2010/359297.